MAUDE Adverse Event Report: 3M COMPANY STERI-DRAPE¿ IOBAN¿ 2; DRAPE, SURGICAL

3M COMPANY STERI-DRAPE¿ IOBAN¿ 2; DRAPE, SURGICAL
Model Number 6619
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/27/2018
Type of Reportable Event Malfunction
Event or Problem Description
The patient had a total hip and we had steri drapes (ioban) of reference #6619.The scrub technician has found holes in these before.The outer packaging was checked carefully, which was fine, but the inside packaging had a hole.The same thing occurred with the second one.We had to open three drapes to get one that was without blemish.Yesterday, there was also a problem with two drapes.

Brand Name
STERI-DRAPE¿ IOBAN¿ 2
Common Device Name
DRAPE, SURGICAL
Manufacturer (Section D)
3M COMPANY
3m center, 2510 conway ave.
bldg. 275-5w-06
st. paul MN 55144
MDR Report Key7337577
Report Number7337577
Device Sequence Number11084612
Product Code KKX
UDI-Device Identifier00707387444358
UDI-Public(01)00707387444358(17)191228(10)201912SB
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/01/2018
Report Date (Section F) 03/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/28/2019
Device Model Number6619
Device Catalogue Number6619
Device Lot Number201912SB
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/01/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA03/01/2018